# SDR SWAA2023090787667

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE R/H TRANSITION ANGLE STA 767-787+6 HAS CORROSION AROUND VARIOUS FASTENER HOLES.<[01] REMOVED R/H AFT CARGO FLOOR STRUCTURE TRANSITION ANGLE FROM STA.767-787+6 PER SRM 51-40-02.;[02] REMOVED CORROSION AFT CARGO FLOOR STRUCTURE R/H SHIELD (TRANSITION ANGLE) STA 767-787+6 ORIGINAL MATERIAL THICKNESS IS 0.050?; MATERIAL LOSS IS 0.009?; MAX ALLOWED IS 0.005?; REMAINING MATERIAL THICKNESS IS 0.041?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] REMOVED AND REPLACED AFT CARGO R/H SHIELD STA 767-787+6 PER SRM 51-40-02;[04] INSPECTION C/W.
